| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Vitreous Floaters (1866)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon implanted, a 12.6mm vticm5_12.6 implantable collamer lens, -11.00/+1.0/085 (sphere/cylinder/axis) into the patients left eye (os) on (b)(6) 2022.The patient complained of vitreous floaters post-op.And the lens remained implanted.Additional information has been requested, but none has been forthcoming.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim (b)(4).
Additional Manufacturer Narrative
The reporter indicated the cause of the event was patient-related factor and the device did not fail to perform as intended (pre-existing condition of floaters).The lens remained implanted and the eye is healthy.Claim # (b)(4).